Open Journal of Biophysics

Open Journal of Biophysics

ISSN Print: 2164-5388
ISSN Online: 2164-5396
www.scirp.org/journal/ojbiphy
E-mail: ojbiphy@scirp.org
"Fluctuations Hypothesize the New Explanation of Meridians in Living Systems"
written by Gyula Peter Szigeti, Andras Szasz,
published by Open Journal of Biophysics, Vol.9 No.1, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top